# SDR ANCF200400037

- Difficulty date: December 10, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N190AN
- Make and model: Doug DC-9-83
- Aircraft serial: 53190
- Aircraft time: 19,366 hours, 19,471 cycles
- Engine: Pwa JT8D219
- Engine time: 21,898 hours, 24,519 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Left
- Part time: 21,898 hours, 24,519 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING CLIMB AT 15000 FEET, SEVERE DAMAGE OCCURRED IN THE LT ENGINE, EMERGENCY PROCEDURE WERE PERFORMED.  LT ENGINE WAS CHANGED IAW AMM 71-00-00 PAGE 401. TEST WITH ENGINE RUN UP WERE PERFORMED IAW AMM 71-00-00 PAGE BLOCK 501 WITH SATISFACTORY RESULTS.  BOROSCOPE WAS PERFORMED WITH THE FOLLOWING RESULTS:  T1 BLADES: NORMAL, T2   BLADES: SOME MINOR DAMAGES, T3 / T4 BLADES: MISSING, PRELIMINARY CONCLUSION : T3 / T4 BLADE FAILURE.
